# SDR AUS20030774

- Difficulty date: July 24, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 184822
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR RADIUS ROD BEARING HOUSING INCORRECTLY SWAGED ALLOWING BEARING TO MIGRATE APPROXIMATELY 0.381MM(0.015IN). FOUND DURING INSPECTION IAW AD/JETSTREAM/96.
